# SDR DALA2023092908009

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 59,004 hours, 31,082 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 AFT MIDDLE LAV 02 MASK CAME UNSTOWED. CORRECTIVE ACTION: INSPECTED AFT MIDDLE LAV PAX O2 CONTAINER AND SECURED DOOR PER A319/A320 AMM 35-21-43-550-801AC1. (4561258)
